MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. GASTROINTESTINAL VIDEOSCOPE

AIZU OLYMPUS CO., LTD. GASTROINTESTINAL VIDEOSCOPE
Model Number GIF-XP150N
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed that during the device evaluation, the videoscope exhibited foreign objects in the nozzle, adhesive around objective lens had foreign materials, adhesive around light guide lens had foreign objects and the distal end had foreign objects.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation, associated with update to h3, h6 coding.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation and the information provided, the suggested phenomenon was confirmed.However, the foreign material was unable to be further specified.It is possible that the reprocessing could not be performed properly due to leakage by breakage of biopsy channel.The occurrence of the reported incident can be prevented by adhering to the instructions for use (ifu), which state the following: detection method is described in gif type xp150n operation manual chapter 3 preparation and inspection.Preventive measures are described in gif type xp150n reprocessing manual chapter 3 cleaning, disinfection and sterilization procedures.Olympus will continue to monitor field performance for this device.

Brand Name
GASTROINTESTINAL VIDEOSCOPE
Common Device Name
GASTROINTESTINAL VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20250090
Report Number9610595-2024-18683
Device Sequence Number7313043
Product Code FDS
UDI-Device Identifier04953170229442
UDI-Public04953170229442
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberGIF-XP150N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown